U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

But now i'm on a medication called levsin (hyoscyamine). can i still drink?

1 doctor answer3 doctors weighed in
Dr. Thomas Namey
Rheumatology 49 years experience
Yes.: Yes, in moderation.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 44-year-old member asked:
Can levsin (hyoscyamine) sl cause a severe headache?
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
Does levsin (hyoscyamine) help for uncomfortable gut?
1 doctor answer3 doctors weighed in
A 44-year-old member asked:
Has anyone ever taken levsin (hyoscyamine) or heard for colitis?
3 doctor answers7 doctors weighed in
A 32-year-old member asked:
Are there any nasty side effects of taking hyoscyamine (levsin) for ibs?
1 doctor answer3 doctors weighed in
A 40-year-old female asked:
My son has stomach bubbling and nausea. Taking levsin (hyoscyamine) and pepto but not working.
1 doctor answer2 doctors weighed in
Last updated Nov 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.